# SDR FDEA201904270939

- Difficulty date: April 27, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE SURFACE FOUND CORROSION CORROSION AT LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE SURFACE REWORKED AND FOUND INBOARD FACE WITHIN LIMIT, OUTBOARD FACE EXCEED LIMIT AS PER CMM 57-44-07. REPAIR EVALUATED AND FOUND PIVOT BORE SPOTFACE REMAINING OUTBOARD FACE THICKNESS : 0.440" ACCEPTED AS PER EA : 1-5750-T0330887A P1 STEP 1F FIGURE 2. TITLE: WINGS-FLIGHT SURFACES-LT WING - INBD FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR - PSE 57.55.01.1 - ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57503779 FOR WORK DETAILS.
